# SDR SIMA20150706004

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 FLOOR PROXIMITY LIGHT WIRES BROKEN CONNECTORS.  REPAIRED FRAME 20 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-21-00.  FOUND DURING OPEN UP.
